# SDR SWAA030609

- Difficulty date: March 17, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 23,394 hours, 20,048 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B7858
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNSAFE RT MLG LIGHT AFTER T/O, LOWERED GEAR GOT THREE GREEN LIGHTS.  FOUND NR 4 MAIN TIRE RECAP CAME OFF DURING T/O ROLL AND DAMAGED THE INNER/CENTER RT MLG DOOR, NOT ALLOWING GEAR DOOR TO FULLY RETRACT.  REMOVED INNER/CENTER DOOR AS PER CDL.  REMOVED AND REPLACED NR 4 MLG TIRE & WHEEL ASSY PER MM.
